Alert archive / Mississippi / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 121, NWS Jackson, MS

April 14, 20184 counties in Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Apr 14, 2018, 5:13 AM CDT for 4 counties in Mississippi. It was in force for 77 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2018, 5:13 AM CDT (10:13 UTC)
Expired
Apr 14, 2018, 6:30 AM CDT
In force
77 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Carroll County, MS, Grenada County, MS, Leflore County, MS, Montgomery County, MS

The radar

The Columbus AFB radar (KGWX), 161 km from the middle of the area, began a volume at 10:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 5:56 AM CDTTSTM WND DMG9 Nnw Grenada, MSTREES AND POWER LINES DOWNED ON STRIDER RD.
Apr 14, 6:01 AM CDTTSTM WND DMG7 Ssw Grenada, MSTREES WERE DOWNED, SOME CHICKEN COOPS WERE BLOWN OVER, AND THE DOORS OF A HOUSE WERE BLOWN OPEN ALONG THORN DR.
Apr 14, 6:11 AM CDTTSTM WND DMG5 Nw Duck Hill, MSTREES AND POWER LINES WERE DOWNED ALONG BOLTON HILL RD.
Apr 14, 6:30 AM CDTTSTM WND DMG11 E Grenada, MSTREES AND POWER LINES WERE DOWNED ALONG GRAYSPORT CROSSING RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 43 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 10:12 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 10.2 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1321 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 449 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1321 J/kg
Mixed-layer CIN
-1 J/kg
Mixed-layer LCL
505 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
449 m²/s²
0-3 km storm-relative helicity
495 m²/s²
Significant tornado parameter
3.4
Supercell composite
17.1

Open this sounding in Storm Lab

The text

As transmitted.

302 
WUUS54 KJAN 141013
SVRJAN
MSC015-043-083-097-141130-
/O.NEW.KJAN.SV.W.0121.180414T1013Z-180414T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
513 AM CDT SAT APR 14 2018

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Northwestern Carroll County in north central Mississippi...
  Grenada County in north central Mississippi...
  Northeastern Leflore County in north central Mississippi...
  Northwestern Montgomery County in north central Mississippi...

* Until 630 AM CDT

* At 513 AM CDT, severe thunderstorms were located along a line
  extending from near Minter City to near Greenwood, moving northeast
  at 40 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Severe thunderstorms will be near...
  Avalon, Teoc and Malmaison around 530 AM CDT. 
  Leflore around 535 AM CDT. 
  Jefferson and Holcomb around 545 AM CDT. 
  Bew Springs around 555 AM CDT. 
  Grenada and Elliott around 600 AM CDT. 
  Gore Springs around 615 AM CDT. 

Other locations impacted by these severe thunderstorms include
Carrollton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

A tornado watch remains in effect until 600 AM CDT for north central
Mississippi.

LAT...LON 3387 8977 3387 8952 3360 8951 3345 9012
      3366 9015 3362 9029 3370 9029 3370 9026
      3376 9023 3375 9030 3378 9030 3381 9024
      3381 9018 3377 9018 3375 9023 3372 9014
      3381 9014 3382 8993 3390 8992 3390 8977
TIME...MOT...LOC 1013Z 240DEG 33KT 3375 9023 3354 9024 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CME
3 follow-up statements
496 
WWUS54 KJAN 141037
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
537 AM CDT SAT APR 14 2018

MSC083-141046-
/O.CAN.KJAN.SV.W.0121.000000T0000Z-180414T1130Z/
Leflore MS-
537 AM CDT SAT APR 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LEFLORE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 600 AM CDT for north central
Mississippi.

LAT...LON 3387 8977 3387 8952 3360 8951 3346 9010
      3365 9010 3368 9014 3381 9014 3382 8993
      3390 8992 3390 8977
TIME...MOT...LOC 1036Z 245DEG 30KT 3374 9006 3353 9007 

$$

MSC015-043-097-141130-
/O.CON.KJAN.SV.W.0121.000000T0000Z-180414T1130Z/
Carroll MS-Grenada MS-Montgomery MS-
537 AM CDT SAT APR 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTHWESTERN CARROLL...GRENADA AND NORTHWESTERN MONTGOMERY
COUNTIES...

At 536 AM CDT, severe thunderstorms were located along a line
extending from near Leflore to near Teoc, moving northeast at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Leflore around 540 AM CDT. 
  Holcomb around 545 AM CDT. 
  North Carrollton around 550 AM CDT. 
  Bew Springs around 555 AM CDT. 
  Grenada and Jefferson around 600 AM CDT. 
  Duck Hill and Elliott around 615 AM CDT. 
  Sweatman around 625 AM CDT. 
  Misterton and Gore Springs around 630 AM CDT. 

Other locations impacted by these severe thunderstorms include
Carrollton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 600 AM CDT for north central
Mississippi.

LAT...LON 3387 8977 3387 8952 3360 8951 3346 9010
      3365 9010 3368 9014 3381 9014 3382 8993
      3390 8992 3390 8977
TIME...MOT...LOC 1036Z 245DEG 30KT 3374 9006 3353 9007 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CME
630 
WWUS54 KJAN 141059
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
559 AM CDT SAT APR 14 2018

MSC015-043-097-141130-
/O.CON.KJAN.SV.W.0121.000000T0000Z-180414T1130Z/
Carroll MS-Grenada MS-Montgomery MS-
559 AM CDT SAT APR 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTH CENTRAL CARROLL...GRENADA AND NORTHWESTERN MONTGOMERY
COUNTIES...

At 558 AM CDT, severe thunderstorms were located along a line
extending from near Bew Springs to Jefferson, moving northeast at 40
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Duck Hill and Elliott around 610 AM CDT. 
  Sweatman around 620 AM CDT. 
  Gore Springs and Misterton around 625 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

&&

A tornado watch remains in effect until 800 AM CDT for north central
Mississippi.

LAT...LON 3387 8977 3387 8952 3360 8951 3350 8995
      3382 8993 3390 8992 3390 8977
TIME...MOT...LOC 1058Z 240DEG 33KT 3384 8985 3363 8986 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CME
016 
WWUS54 KJAN 141115
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
615 AM CDT SAT APR 14 2018

MSC015-043-097-141130-
/O.CON.KJAN.SV.W.0121.000000T0000Z-180414T1130Z/
Carroll MS-Grenada MS-Montgomery MS-
615 AM CDT SAT APR 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTH CENTRAL CARROLL...EASTERN GRENADA AND NORTHWESTERN
MONTGOMERY COUNTIES...

At 614 AM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Grenada to Duck Hill, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

These severe storms will be near...
  Misterton, Sweatman and Gore Springs around 630 AM CDT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 AM CDT for north central
Mississippi.

LAT...LON 3387 8977 3387 8952 3360 8951 3353 8982
      3390 8985 3390 8977
TIME...MOT...LOC 1114Z 243DEG 31KT 3384 8972 3363 8973 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

CME

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 5:06 AM CDT, 7 minutes earlier.

Area forecast discussion, Apr 14, 5:06 AM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
506 AM CDT Sat Apr 14 2018

...SEVERE STORMS AND FLASH FLOODING CONTINUE TODAY ...

.DISCUSSION...

Today through Tonight...

The primary concerns will be the flash flood and severe potential
for today followed by rain chances ending from the west
overnight.

Latest satellite imagery showed a potent storm system with an
associated closed low over Nebraska pushing through the Plains. A
line of severe storms were occurring over the western portions of
the ArkLaMiss. On the surface a strong cold front was approaching
the ArkLaMiss from the west.

Looking at severe potential for today. Models continue to show a
strong low level jet of 40-60 knots, strong shear, and good
instability for all modes of severe weather for today. CAM guidance
had some faster solutions with the line from Eupora to Bude by 12z
and pushed the line out by around early afternoon. Opted to go with
the slower CAM solutions with the line from just east of Grenada to
Natchez by 12z and pushing out of the region by this evening. CAM
guidance shows a slight weakening trend as it moves into min Theta
air in the 320s during the morning. This will change as daytime
heating gets into gear and surge of theta air in the 330s plus
surges into eastern half of Mississippi during the afternoon. This
combined with the low level jet and instability which will help the
line of storms to strengthen as it moves into Eastern Mississippi
during the afternoon hours. The line should push out of the region
along with the cold front by this evening. So with this in mind will
keep the enhanced and slight risk of severe storms with all modes of
severe weather.

Looking at heavy rain potential for today. Models continue to show
anomalous pwats approaching 2 inches surging across the region with
good moisture transport and strong upper divergence. WPC has a
moderate risk through early this morning across the northwest delta
which is immediately surrounded by a slight risk as well as a
moderate risk across the east surrounded by a slight risk which
extends back toward the delta region. Still looking at 3 to 5 inches
region wide for rainfall amounts with some flash flooding potential.
So with this in mind will continue the flash flood watch areawide
until 00z this evening.

Going into tonight expect the cold front to sweep out of the region
as rain chances decreases from the west along with clouds overnight.
A cooler airmass will filter into the region with unseasonable lows
mainly in the 40s./17/

Sunday through Friday night:

A highly amplified tropopause fold and PV intrusion will drive an
anomalously cold thermal trough into the ArkLaMiss Sunday and
Sunday night. Expect an uncomfortably chilly day Sunday with
considerable stratocumulus and breezy conditions adding to the
discomfort. Although the surface high will be weak, clear skies
and light wind Sunday night will be sufficent for temperatures to
drop well into the 30s, especially for north central/northeast MS
where frost is looking more likely. It is looking more probable
that there will be at least a limited threat for a light freeze in
that area, and this may need to be mentioned in the HWO as we get
closer.

Otherwise, the remainder of the weak will see a stretch of dry
conditions with temperatures more typical of mid April as ridging
aloft takes control of the weather for the most part. There will
be a progressive trough moving through the northern stream that
will send a very weak cold front into the forecast area, and any
rain chances with that are expected to be rather low. Longer range
guidance has been signaling for the next significant storm system
to impact the region next weekend. This system will need to be
monitored for any sort of severe weather/heavy rain potential.
/EC/

&&

.AVIATION...
06Z TAF discussion:
Ceilings will lower through the period as the cold front
approaches from the northwest. As showers and thunderstorms
increase overnight into Saturday MVFR/IFR conditions will develop
and will linger as storms move through the TAF sites during the
period. In the wake of the front showers will keep MVFR
conditions around. Winds will gust from the south at 10 to 20
knots with gusts to around 30 knots./17/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       71  42  57  37 / 100  36   3   0
Meridian      74  45  59  37 /  96  75   5   1
Vicksburg     67  41  57  38 /  83  13   2   0
Hattiesburg   75  46  62  38 /  97  75   4   0
Natchez       68  41  59  37 /  88  16   1   0
Greenville    67  41  54  37 /  75  12   2   0
Greenwood     69  41  53  36 /  92  21   3   0

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through this evening for MSZ018-019-025>066-
     072>074.

LA...Flash Flood Watch through this evening for LAZ007>009-015-016-
     023>026.

AR...Flash Flood Watch through this evening for ARZ074-075.

&&
Hazardous weather outlook, Apr 14, 4:33 AM CDT, 40 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
433 AM CDT Sat Apr 14 2018

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>029-034>037-
040>043-047-048-053-059>061-150945-
Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland-
Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar-
Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Washington-
Humphreys-Holmes-Attala-Issaquena-Sharkey-Yazoo-Madison MS-Warren-
Hinds-Claiborne-Jefferson-Adams-Franklin MS-
433 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for portions of southeast
Arkansas, northeast Louisiana, central Mississippi, north central
Mississippi, northwest Mississippi, southwest Mississippi, and
west central Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Slight
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today

Severe storms capable of damaging winds, hail and tornadoes are
possible for Saturday along and ahead of a cold front that will
be moving across the region.

Widespread rain of three to five inches with locally higher
amounts is expected to lead to flash flooding for Saturday.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

MSZ030>033-038-039-044>046-049>052-054>058-062>066-072>074-150945-
Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Leake-Neshoba-
Kemper-Rankin-Scott-Newton-Lauderdale-Copiah-Simpson-Smith-Jasper-
Clarke-Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-
Lamar-Forrest-
433 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, northeast Mississippi,
south central Mississippi, and southeast Mississippi.

.DAY ONE...Today and Tonight

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Today

FLOODING
THREAT...Elevated
TIMING...Today

Severe storms capable of damaging winds up to 70 mph, golfball
sized hail and tornadoes are expected Saturday along and ahead of
a cold front that will be moving across the region. A strong
tornado or two cannot be ruled out.

Widespread rain of three to five inches with locally higher
amounts is expected to lead to flash flooding for Saturday.

(https://www.weather.gov/images/jan/graphicast/image1.png)
(https://www.weather.gov/images/jan/graphicast/image2.png)

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region today.

21

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   https://www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   https://www.weather.gov/jan/safe
Latest Weather Briefing...
   https://www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   https://www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   https://www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/
Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   https://www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   https://www.weather.gov/jan/precipmaps

River Forecast Center...
   https://www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Apr 14, 12:01 AM CDT, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Jackson MS
1201 AM CDT SAT APR 14 2018

MSZ019-025-140530-
Leflore MS-Sunflower MS-
1201 AM CDT SAT APR 14 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SUNFLOWER AND
NORTHWESTERN LEFLORE COUNTIES UNTIL 1230 AM CDT...

At 1201 AM CDT, Meteorologists were tracking strong thunderstorms
along a line extending from near Drew to 7 miles northeast of
Ruleville to Blaine. Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Strong thunderstorms will be near...
  Parchman and Rome around 1210 AM CDT.
  Minter City around 1220 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.

&&

A tornado watch remains in effect until 600 AM CDT for north central
and northwestern Mississippi.

LAT...LON 3381 9045 3381 9023 3360 9045 3382 9046
      3372 9066 3388 9066 3399 9057 3399 9045
TIME...MOT...LOC 0501Z 222DEG 50KT 3384 9058 3378 9044 3360 9055

GRG
Local storm report, Apr 14, 4:04 AM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
404 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND DMG     4 ESE NORTH CROSSETT    33.14N 91.87W
04/14/2018                   ASHLEY             AR   LAW ENFORCEMENT

            TREE AND POWER LINE DOWN ALONG ASHLEY 17
            NEAR 305.

&&

CE
Local storm report, Apr 14, 4:59 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
459 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     TSTM WND DMG     10 WNW PIONEER          32.77N 91.60W
04/13/2018                   MOREHOUSE          LA   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ALONG HWY 2 NEAR
            THE MOREHOUSE AND WEST CARROL PARISH LINE.
            POSSIBLE TORNADO.

&&

TW
Local storm report, Apr 14, 5:00 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
500 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0326 AM     TSTM WND DMG     2 E MONTROSE            33.30N 91.46W
04/14/2018                   CHICOT             AR   LAW ENFORCEMENT

            TREES ON HOMES, STORE DAMAGED, AND TRAILERS
            DESTROYED. POSSIBLE TORNADO.

&&

TW

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 13, 10:43 PM CDTSevere Thunderstorm WarningJANIssaquena, Washington36 min
Apr 13, 10:49 PM CDTTornado WarningJANWashington56 min
Apr 13, 11:11 PM CDTSpecial Weather StatementJANWashington49 min
Apr 13, 11:29 PM CDTSevere Thunderstorm WarningJANBolivar, Sunflower, Washington46 min
Apr 14, 12:01 AM CDTSpecial Weather StatementJANSunflower29 min
Apr 14, 3:45 AM CDTTornado WarningJANBolivar60 min
Apr 14, 3:49 AM CDTTornado WarningJANWashington41 min
Apr 14, 4:06 AM CDTSevere Thunderstorm WarningJANIssaquena, Sharkey, Washington39 min
Apr 14, 4:16 AM CDTTornado WarningJANIssaquena, Sharkey, Washington44 min
Apr 14, 4:21 AM CDTTornado WarningJANLeflore, Sunflower54 min
Apr 14, 4:49 AM CDTTornado WarningJANHumphreys, Leflore, Sunflower46 min
Apr 14, 6:12 AM CDTSpecial Weather StatementJANWarren33 min
Apr 14, 6:44 AM CDTSevere Thunderstorm WarningJANAdams, Franklin, Jefferson61 min
Apr 14, 6:53 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin, Yazoo52 min
Apr 14, 7:07 AM CDTTornado WarningJANHinds, Madison53 min
Apr 14, 7:10 AM CDTSpecial Weather StatementJANCopiah50 min
Apr 14, 7:27 AM CDTSevere Thunderstorm WarningJANCopiah, Franklin, Lincoln44 min
Apr 14, 7:43 AM CDTSevere Thunderstorm WarningJANHinds, Madison, Rankin62 min
Apr 14, 7:47 AM CDTTornado WarningJANRankin43 min
Apr 14, 8:24 AM CDTSevere Thunderstorm WarningJANSimpson, Smith51 min
Apr 14, 8:28 AM CDTSevere Thunderstorm WarningJANLeake, Scott, Smith62 min
Apr 14, 8:28 AM CDTTornado WarningJANRankin, Simpson, Smith17 min
Apr 14, 8:33 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Lawrence57 min
Apr 14, 9:07 AM CDTSevere Thunderstorm WarningJANMarion68 min
Apr 14, 9:11 AM CDTSevere Thunderstorm WarningJANJasper, Smith79 min
Apr 14, 9:16 AM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Jones89 min
Apr 14, 9:16 AM CDTSevere Thunderstorm WarningJANChoctaw, Neshoba, Oktibbeha, Winston59 min
Apr 14, 9:35 AM CDTSpecial Weather StatementJANNeshoba, Newton55 min
Apr 14, 9:52 AM CDTSevere Thunderstorm WarningJANClay, Lowndes, Noxubee, Oktibbeha68 min
Apr 14, 9:53 AM CDTSevere Thunderstorm WarningJANClarke, Jasper97 min
Apr 14, 9:54 AM CDTSevere Thunderstorm WarningJANForrest, Lamar, Marion81 min
Apr 14, 10:03 AM CDTSevere Thunderstorm WarningJANKemper, Neshoba, Noxubee57 min
Apr 14, 10:06 AM CDTTornado WarningJANClay, Lowndes, Oktibbeha54 min
Apr 14, 10:10 AM CDTTornado WarningJANForrest, Lamar65 min
Apr 14, 10:40 AM CDTSevere Thunderstorm WarningJANJones65 min
Apr 14, 10:49 AM CDTSevere Thunderstorm WarningJANKemper, Lauderdale56 min
Apr 14, 10:51 AM CDTTornado WarningJANLowndes24 min
Apr 14, 11:00 AM CDTTornado WarningJANKemper, Lauderdale45 min
Apr 14, 11:22 AM CDTSevere Thunderstorm WarningJANClarke53 min
Apr 14, 11:24 AM CDTSevere Thunderstorm WarningJANKemper, Noxubee32 min
Apr 14, 11:51 AM CDTSevere Thunderstorm WarningJANForrest, Lamar39 min
Apr 14, 12:10 PM CDTTornado WarningJANForrest20 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.